REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/7627
Tytuł: Basic Diophantine Relations
Autorzy: Acewicz, Marcin
Pąk, Karol
Słowa kluczowe: Hilbert’s 10th problem
Diophantine relations
Data wydania: 2018
Data dodania: 4-mar-2019
Wydawca: DeGruyter Open
Źródło: Formalized Mathematics, Volume 26, Issue 2, Pages 175-181
Abstrakt: The main purpose of formalization is to prove that two equations ya(z)= y, y = xz are Diophantine. These equations are explored in the proof of Matiyasevich’s negative solution of Hilbert’s tenth problem.In our previous work [6], we showed that from the diophantine standpoint these equations can be obtained from lists of several basic Diophantine relations as linear equations, finite products, congruences and inequalities. In this formalization, we express these relations in terms of Diophantine set introduced in [7]. We prove that these relations are Diophantine and then we prove several second-order theorems that provide the ability to combine Diophantine relation using conjunctions and alternatives as well as to substitute the right-hand side of a given Diophantine equality as an argument in a given Diophantine relation. Finally, we investigate the possibilities of our approach to prove that the two equations, being the main purpose of this formalization, are Diophantine.The formalization by means of Mizar system [3], [2] follows Z. Adamowicz, P. Zbierski [1] as well as M. Davis [4].
Afiliacja: Marcin Acewicz - Institute of Informatics, University of Białystok, Poland
Karol Pąk - Institute of Informatics, University of Białystok, Poland
Sponsorzy: This work has been financed by the resources of the Polish National Science Centre granted by decision no. DEC-2015/19/D/ST6/01473.
URI: http://hdl.handle.net/11320/7627
DOI: 10.2478/forma-2018-0015
ISSN: 1426-2630
e-ISSN: 1898-9934
metadata.dc.identifier.orcid: brakorcid
0000-0002-7099-1669
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2018, Volume 26, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma_2018_26_2_008.pdf238,9 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons